# SDR UIEA200500027

- Difficulty date: March 18, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 65B940513
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, NR 3 PYLON INBOARD MIDSPAR CHORD WAS FOUND CRACKED ON THE VERTICAL FLANGE.  THE AFFECTED SECTION OF CHORD WAS TRIMMED OUT.  NDT INSPECTION WAS PERFORMED AT TRIMMED EDGES AND AT AL AFFECTED FASTENERS LOCATION TO ENDURE A CRACK AND DAMAGE FREE CONDITION.  A NEW SECTION OF CHORD REPLACEMENT WAS INSTALLED USING REPAIR SPLICE STRIPS AND FILLERS.  THE REPAIR ASSEMBLY CONFORMS TO DESIGN REQUIREMENTS.  (M)
